MathSciNet Relay Station
MathSciNet bibliographic data
MR1153990 82B20 (60K35 82B31)
Stroock, Daniel W.; Zegarliński, Bogusław The logarithmic Sobolev inequality for continuous spin systems on a lattice. J. Funct. Anal. 104 (1992), no. 2, 299–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement